The simple invariant and differentiable structures on the Horikawa surface

Research output: Contribution to journalArticle

1 Citation (Scopus)

Abstract

We calculate Donaldson’s simple invariant for a surface of general type known as the Horikawa surface and for regular elliptic surfaces, by using Kronheimer’s method. As a corollary, it is shown that there exist infinitely many differentiable structures on these surfaces and a torus sum of them.

Original languageEnglish
Pages (from-to)541-553
Number of pages13
JournalTohoku Mathematical Journal
Volume47
Issue number4
DOIs
Publication statusPublished - 1995
Externally publishedYes

ASJC Scopus subject areas

  • Mathematics(all)

Fingerprint Dive into the research topics of 'The simple invariant and differentiable structures on the Horikawa surface'. Together they form a unique fingerprint.

  • Cite this